Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96404
Title: Cyclic codes over Z4 of even length
Authors: Dougherty, Steven T.
Ling, San
Keywords: DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory
Issue Date: 2006
Source: Dougherty, S. T., & Ling, S. (2006). Cyclic Codes Over Z4 of Even Length. Designs, Codes and Cryptography, 39(2), 127-153.
Series/Report no.: Designs, codes and cryptography
Abstract: We determine the structure of cyclic codes over Z 4 for arbitrary even length giving the generator polynomial for these codes. We determine the number of cyclic codes for a given length. We describe the duals of the cyclic codes, describe the form of cyclic codes that are self-dual and give the number of these codes. We end by examining specific cases of cyclic codes, giving all cyclic self-dual codes of length less than or equal to 14.
URI: https://hdl.handle.net/10356/96404
http://hdl.handle.net/10220/9848
DOI: http://dx.doi.org/10.1007/s10623-005-2773-x
Rights: © 2006 Springer Science+Business Media, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer Science+Business Media, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s10623-005-2773-x].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
51. Cyclic codes over Z4 of even length.pdf346.2 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.